# SDR AALA20151120003

- Difficulty date: November 20, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 19,332 hours, 7,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN IN AREA OF THE LAVATORY VENT PORT.  CORROSION WAS REMOVED BUT DAMAGE EXCEEDED 2 INCHES IN OVERLAPPED SKIN & MORE THAN THREE FASTENERS HAVE BEEN BLENDED ON.  REFERENCE B737-53-032277 FOR DETAILS.  COMPLETED INSTALLATION OF FILLER & DOUBLER IAW EA 256022, DATED NOVEMBER 17 2015.
